# SDR 2001FA0000053

- Difficulty date: June 22, 2001
- Submitted: June 28, 2001
- Operation: General aviation
- Aircraft: N1540
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 580
- Aircraft time: 520 hours, 273 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel
- Part number: 74381
- Part serial: 092
- Condition: Ruptured
- Location: Nlg
- Part time: 520 hours, 273 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING SWIVEL, (AT NOSE LANDING GEAR ASSY) RUPTURED, DEPLETING THE LEFT HYDRAULIC RESERVOIR.  NOTE: THIS RESERVOIR PROVIDES HYDRAULIC POWER TO THE FLAPS, LEFT THRUST REVERSER AND THE BRAKES.
